# SDR K11A2022063000135

- Difficulty date: June 1, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N733CK
- Make and model: Boeing 737436
- Aircraft serial: 25849
- Aircraft time: 59,335 hours, 39,759 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Part time: 59,335 hours, 39,759 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON FUSELAGE FRAME WEB AT SUPPORT BRACKET INBOARD ATTACH RIVET AT STA 727D BETWEEN STRINGERS 8R AND 9R
